# SDR CALA2022082902215

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A300*
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Plate
- Part number: NA
- Condition: Cracked
- Location: Fr68to Fr69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK PLATE LOC. BTW FR68TO FR69 L/H SIDE AT AFT GALLEY AREA .REPLACED NEW PLATE LOC. BTW FR 68 TO FR69 L/H SIDE AT AFT GALLY AREA.
